| Model Number |
310C33 |
| Medical Device Problem Codes |
Perivalvular Leak (1457); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Valvular Insufficiency/ Regurgitation (4449); Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
02/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the implant of this 33mm mitral bioprosthetic valve, it was explanted and replaced with a 33mm mitral bi oprosthetic valve of the same model.The reason for the replacement was reported as redo with poor access.It was reported that the initial valve was implanted with 9 sutures, and transesophageal echocardiogram (te) showed leaks around sutured lines therefore the valve was explanted and the annulus was debrided.It was stated that the new 33mm mitral bioprosthetic valve was implanted with 12 sutures.It was further noted that the patient may be taken to the cardiac catheter lab to plug any holes/leaks.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Sections updated: b.2 b.5 h.6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received reported that upon the first attempt to bring the patient off cardiopulmonary bypass (cpb), there was a complete rupture of the posterior side of the mitral prosthetic valve causing a torrential posteriorly directed jet.The patient was put back on cardiopulmonary bypass (cpb) for the second repair.No additional adverse patient effects were reported.